# SDR AALA201707319018

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 17,086 hours, 6,798 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Corroded
- Location: Overheat Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, INTERMITTENT ECAM ADVISORY NAC TEMP HIGH, FLASHING, MAX 385 DEG C.   RAN THE NR 1 ENGINE, NO AIR LEAKS. FOUND CORRODED DETECTOR CONNECTOR.  REMOVED AND REPLACED DETECTOR IAW AMM 26-12-17 AND ACCOMPISHED A SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED
